# SDR CA140721013

- Difficulty date: July 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT HEARD A LOUD NOISE FROM THE 2 ENGINE FOLLOWED BY WARNING/CAUTION LIGHT FOR OIL INDICATION AND IN-FLIGHT SHUTDOWN.  ACFT WAS DIVERTED.
